# SDR SWAA2021040827350

- Difficulty date: January 14, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H Z ANGLE HAS COROSION UPPER AND LOWER SURFACE BETWEEN STA 727H +10' TO STA 767 RBL 20 WL 156 / REMOVED DAMAGE AFT CARGO Z-ANGLE R/H STA 727H TO 767 RBL 20. IAW B-737 SRM 51-10-02-0G-0. MAT LOSS 100% FOUND TO BE OUT OF LIMITS. IAW B-737 SRM 53-00-53-1A-2 FIG 103 DETAIL E. REMOVED AND REPLACED Z-ANGLE IAW B-737 SRM 53-00-53-2R-6 AND DRAWING 146A7500 REV:- ' 'P/N 146A7502-52
